Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
David S. Kozin

TAKING ORPHENADRINE CITRATE (Part of Deliriant Class) for Muscle Injury

Recommended Posts

⚠️   A few days ago, I ended up in the Emergency Room after a hip/back injury two days prior was increasing in pain and I could not sit up without assistance. 

Luckily, CTscan and other tests showed no organ damage or issue (hernia/etc) but there are three muscles that cross in that area and the deepest layer is often what causes that pain. After getting IV opiate of some sort, I was discharged.

It is a few days later. and I just returned from my doctor's office. My back was exceptionally tight at the location, and I consented to a therapy with lidocaine and multiple injections at different sites (Graphic description: It felt like a meat tenderizer, but in the best way possible). Then a steroid shot. 

Lastly. prescribed Orphenadrine, 

 

orphenadrine-citrate1.gif

 

Orphenadrine is toxic when overdosed and typically induces anticholinergic effects

 

I have 100mg Extended Release tabs. Honestly, based on the action of this older drug it probably would not be a great choice for a person with HPPD. However, I don't like cyclobenzaprine because it makes me feel awful in the morning. 

 

I will report tomorrow how the entire experience impacts HPPD.

 

When writing reports with medications, make sure to tag the medication and that will allow for very easy searching of medication info for people.

 

So far, I do feel a little dry mouth. I have Biotene for this, which is a smart thing to have around. Actually, I am definitely feeling "altered" and it is T + 40 minutes. 

 

 I just spent a minute or so lost in my bouncing leg and thinking about the tingling. I am going to lay down for sure.

 

- david

Share this post


Link to post
Share on other sites

 

The following is my experience with drug. Everyone is different, but the board is a source of information when others input their stories and the user can make better choices with their doctor about what therapies to try. 

Now that is out of the way. . . 

 

From 1 to 10, where 1 is the worst outcome and 10 is the best outcome, here is my score for this muscle relaxer:

3️⃣ I WILL SEEK AN ALTERNATIVE MEDICATION FOR THIS IF POSSIBLE, AND UNLESS MY PAIN RATES a 9 or 10 then I rather deal with the pain.

wAAACH5BAEKAAAALAAAAAABAAEAAAICRAEAOw== - Today, the Head Zaps have started. If you have taken an SSRI, you are probably all to familar with the feeling. My best description would be that this feeling is how you imagine the first 1/2 second of a seizure.. Turning my head up and down or left and right will induce the zaps. Zaps are bad. My back is feeling better and this morning is my last dose.  I AM GETTING THEM RIGHT THIS SECOND. About 5 to 9 full body. chest notable and head. 

💫wAAACH5BAEKAAAALAAAAAABAAEAAAICRAEAOw== With the zaps and head fog, I will get dizzy for a brief moment and then be ok. 

🚰wAAACH5BAEKAAAALAAAAAABAAEAAAICRAEAOw== The DRY MOUTH is awful. I do take gabapentin, which is also notorious for dry mouth, and I am comparing my normal state to what changes occurred after taking the medication.
I have a bottle of Biotene Dry Mouth Oral Rinse. It is a great product (but overpriced) to help with dry mouth. However, this feels like trying to make the Sahara Desert into a body of water. Lemon Ice or just ice is good for this.

☣️wAAACH5BAEKAAAALAAAAAABAAEAAAICRAEAOw==  Overall, the experience of side effects at 100mg Extended-Release taken twice daily feels like an SSRI "head energy buzz that isn't comfortable: 

 

I have no active affiliate account with Amazon. Here is a link for convenience for anyone with dry mouth. I do think they changed the formula.

BIOTENE

 

Share this post


Link to post
Share on other sites

Constant Zapping, standing up and sitting down, tremors, vivid hallucinations in edges of my eyes. Sleeping feels like it will NOT easy, but I also  fall asleep holding my phone in my hand playing a game or reading news. 

UPDATED RATING:  💩

Even it has dilated pupils.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.